# SDR DALA2017111508170

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 55,958 hours, 20,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE BATTERY CHARGER EIN M01671 INOPERATIVE FOR THE EMERGENCY LIGHTS.  MAINTENANCE R & R THE CHARGER AND BATTERY IAW AMM 33-51. OPS CHECKED GOOD.
